| Title: | Spaces with regular $G_\delta$-diagonals (English) |
| Author: | Zenor, P. |
| Language: | English |
| Journal: | General Topology and its Relations to Modern Analysis and Algebra |
| Volume: | Proceedings of the Third Prague Topological Symposium, 1971 |
| Issue: | 1971 |
| Year: | |
| Pages: | 471-473 |
| . | |
| Category: | math |
| . | |
| MSC: | 54E35 |
| idZBL: | Zbl 0334.54018 |
| idMR: | MR0355988 |
| . | |
| Date available: | 2009-02-12T09:04:37Z |
| Last updated: | 2012-09-21 |
| Stable URL: | http://hdl.handle.net/10338.dmlcz/700742 |
| . |
| Files | Size | Format | View |
|---|---|---|---|
| Toposym_03-1971-1_101.pdf | 325.1Kb | application/pdf |
View/ |